Delsym Combo Pack Day Night 2 ct

Delsym Combo Pack Day Night 2 ct

12 oz pkg

Ingredients

Delsym Cough+ Chest Congestion DM: Active Ingredients (In Each 20 Ml) ... Purpose. Dextromethorphan HBr 20mg ... Cough Suppressant. Guaifenesin 400mg ... Expectorant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Red No. 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate*, Xanthan Gum. *May Contain This Ingredient. Delsym Cough + Cold Night Time: Active Ingredients (In Each 20 Ml) ... Purpose. Acetaminophen 650mg ... Pain Reliever / Fever Reducer. Diphenhydramine HCI 25mg ... Antihistamine/Cough Suppressant. Phenylephrine HCI 10mg ... Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate*, Xanthan Gum. *May Contain This Ingredient.

Warnings

Tamper evident: Do not use if neckband on bottle cap is broken or missing.

Details

Delsym® Combo Pack Day Night. Delsym Cough + Chest Congestion DM: Max strength*. Dextromethorphan HBr (Cough suppressant). Guaifenesin (Expectorant). Cough. Chest congestion. Thins & loosens mucus. Cherry flavored liquid. For ages 12+. Two - 6 fl oz (180 ml) Bottles. Delsym Cough+ Cold Night Time: Max strength*. Acetaminophen (Pain reliever / fever reducer). Diphenhydramine HCI (Antihistamine / cough suppressant). Phenylephrine HCI (Nasal decongestant). Cough. Sore throat. Fever. Nasal congestion. Body aches. Mixed berry flavored liquid. For ages 12+. Total - 12 fl oz (360 ml). Uses: Delsym Cough + Chest Congestion DM: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough. Delsym Cough+ Cold Night Time: Temporarily relieves these common cold and flu symptoms: Cough. Nasal congestion. Minor aches and pains. Sore throat. Headache. Runny nose. Sneezing. Temporarily reduces fever. Controls cough to help you get to sleep. Each 20 ml contains: Sodium 13 mg. RB - Health. Hygiene. Home. *Per 4-hour dose. Parents: Learn about teen medicine abuse, www.stopmedicineabuse.org. Questions: 1-866-682-4639. Visit: www.delsym.com. ©2017 RB.

Do not take the Delsym Cough + Chest Congestion DM and Delsym Cough + Cold Night Time liquids at the same time. Always wait at least 4 hours before taking another dose of Delsym liquid. Do not take more than a total of 6 doses in any 24-hour period. Take only as directed.

Country of Origin

Great Britain

Manufacturer

Reckitt Benckiser

Address

Parsippany, NJ 07054-0224

Phone

1-866-682-4639